MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the left iliac vein.A 14x90/9fr uni plus 75cm wallstent endoprosthesis was advanced for treatment.However, during the procedure, it was noted under x-ray that the metal wires of the stent were broken and the device could not be implanted.The procedure was completed with another of same device.There were no patient complications reported and the patient condition following the procedure was stable.
 
Additional Manufacturer Narrative
E1- initial reporter phone: (b)(4).
 
Additional Manufacturer Narrative
E1- initial reporter phone: (b)(6).Device evaluated by mfr.: a wallstent uni device was received for analysis.A visual and tactile examination identified that the sheath was damaged.The stent was returned unsheathed.The investigator was unable to deploy the stent due to the damaged sheath.A visual and tactile examination identified that the tip section was partially deployed for approximately 5mm.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the left iliac vein.A 14x90/9fr uni plus 75cm wallstent endoprosthesis was advanced for treatment.However, during the procedure, it was noted under x-ray that the metal wires of the stent were broken and the device could not be implanted.The procedure was completed with another of same device.There were no patient complications reported and the patient condition following the procedure was stable.It was further reported that the target lesion was 60-70% stenosed, non-calcified and non-tortuous.It was noted that the stent struts were lifted and not broken as previously reported.The device was completely removed from the patient with the stent not fully reconstrained.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16876542
Report Number2124215-2023-20964
Device Sequence Number20647076
Product Code MAF
UDI-Device Identifier08714729204015
UDI-Public08714729204015
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2024
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0029714704
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale